Table of Contents Author Guidelines Submit a Manuscript
Advances in Decision Sciences
Volume 2012, Article ID 610406, 8 pages
http://dx.doi.org/10.1155/2012/610406
Research Article

A Subclass of Harmonic Univalent Functions with Varying Arguments Defined by Generalized Derivative Operator

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia Selangor, 43600 Bangi, Malaysia

Received 21 November 2011; Revised 1 January 2012; Accepted 16 January 2012

Academic Editor: Shelton Peiris

Copyright © 2012 E. A. Eljamal and M. Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Clunie and T. Sheil-Small, “Harmonic univalent functions,” Annales Academiae Scientiarum Fennicae A, vol. 9, pp. 3–25, 1984. View at Google Scholar · View at Zentralblatt MATH
  2. G. S. Salagean, “Subclasses of univalent functions,” in Complex Analysis, vol. 1013 of Lecture Notes in Math, pp. 362–372, Springer, Berlin, Germany, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. M. Jahangiri and H. Silverman, “Harmonic univalent functions with varying arguments,” International Journal of Applied Mathematics, vol. 8, no. 3, pp. 267–275, 2002. View at Google Scholar · View at Zentralblatt MATH
  4. G. Murugusundaramoorthy, K. Vijaya, and R. K. Raina, “A subclass of harmonic functions with varying arguments defined by Dziok-Srivastava operator,” Archivum Mathematicum, vol. 45, no. 1, pp. 37–46, 2009. View at Google Scholar · View at Zentralblatt MATH
  5. Y. Avici and E. Zotkiewicz, “On harmonic univalent mappings,” Annales Universitatis Mariae Curie-Skłodowska A, vol. 44, pp. 1–7, 1990. View at Google Scholar
  6. S. Ruscheweyh, “Neighborhoods of univalent functions,” Proceedings of the American Mathematical Society, vol. 81, no. 4, pp. 521–527, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet